# SDR CALA2023072102287

- Difficulty date: July 19, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5310142
- Condition: Corroded
- Location: Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL24 STA 500D TO 500E + 6 INCHES CORRODED ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NR 9280333 REPAIRED SEAT TRACK AT STA 480-500E LBL 24 IAW B737-900ER SRM 53 -00-52 REPAIRED SEAT TRACK AT STA 480-500E LBL24 IAW B737-900ER SRM 53- 00-52 AND UNITED SFR 1033183 REV: O. REF HAECO GSO MECH V935255 INSP QC031
